# SDR FDEA201106212392

- Difficulty date: June 21, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163261
- Condition: Damaged
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 783, LT FRAME 6.2500" ABOVE CUSP WEB HAS HOLE BELOW FASTENER HOLE.  REMOVED DAMAGED AREA AT CABIN.  FABRICATED FREEZE PLUG, INSTALLED FREEZE PLUG AND FASTENER IAW EA 7-5310-136773 AND SRM 51-10-7.
